# SDR UPS01834629

- Difficulty date: December 27, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CABIN RT CUSP WEB HAS 2 PUNCTURES AND A CRACK BETWEEN FS 520 & FS 540.  REMOVED DAMAGED AREA IAW DC8 SRM 53-2-0, FABBED REPAIR PARTS AND INSTALLED IAW DC8-5330-2159.
